RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2653

Title: Geometric phase for a dimerized disordered continuum: Topological shot noise
Authors: Pradhan, P.
Kumar, N.
Issue Date: Oct-1998
Publisher: IOP Publishing Ltd.
Citation: Europhysics Letters, 1998, Vol.44, p131-136
Abstract: Geometric phase shift associated with an electron propagating through a dimerized disordered continuum is shown to be 0, or ±π (modulo 2π), according to whether the associated circuit traversed in the two-dimensional parameter space excludes, or encircles a certain singularity. This phase shift is a topological invariant. Its discontinuous dependence on the electron energy and disorder implies a statistical spectral and conductance fluctuation in a corresponding mesoscopic system. Inasmuch as the fluctuation derives from the discreteness of the phase shift, it may aptly be called a topological shot noise.
Description: Restricted Access. An open-access version is available at arXiv.org (one of the alternative locations)
URI: http://hdl.handle.net/2289/2653
ISSN: 0295-5075
1286-4854 (Online)
Alternative Location: http://arxiv.org/abs/cond-mat/9712175
Copyright: 1998 IOP Publishing Ltd.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1998 EL44 p131.pdfRestricted Access245.89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace